Archived

This topic is now archived and is closed to further replies.

Hello, If Anyone Needs Any Advice About Accutane I'm Here

3 posts in this topic

I'm nearing the end of my fourth consecutive month on roaccutane as it is called here in Britain. I'm doing really well, i have one side effect, My right ear feels different from my left, like there is fluid or something in it, it is accutane related i'm very sure, but i have one more month left and i'm going to try my hardest to stick it out for one more month, as my course is a limited 5 months because of my weight and because i have braces. But anyway if anyone wants to ask any questions about anything to do with accutane or accutane related i'm here.

Share this post


Link to post
Share on other sites

I'm nearing the end of my fourth consecutive month on roaccutane as it is called here in Britain. I'm doing really well, i have one side effect, My right ear feels different from my left, like there is fluid or something in it, it is accutane related i'm very sure, but i have one more month left and i'm going to try my hardest to stick it out for one more month, as my course is a limited 5 months because of my weight and because i have braces. But anyway if anyone wants to ask any questions about anything to do with accutane or accutane related i'm here.


"Genetics load the gun, environment pulls the trigger"


Share this post


Link to post
Share on other sites

I'm nearing the end of my fourth consecutive month on roaccutane as it is called here in Britain. I'm doing really well, i have one side effect, My right ear feels different from my left, like there is fluid or something in it, it is accutane related i'm very sure, but i have one more month left and i'm going to try my hardest to stick it out for one more month, as my course is a limited 5 months because of my weight and because i have braces. But anyway if anyone wants to ask any questions about anything to do with accutane or accutane related i'm here.

http://www.medicinen...tus/article.htm

http://www.nidcd.nih...es/meniere.aspx

Share this post


Link to post
Share on other sites